hi out there. I really need some help with this bêta blocker and hair loss. I am male taking toprolol for the last 6 months. After 2 months of taking this beta blocker I noticed my hair coming out in clumps I became very concerned and very depressed. My cardiologist told me there were no hair loss side effects with this beta blocker. I said BS and walked out of his office discussed. I take metoprolol for my on again off again A-fib. I would like to know if there was anything out there that would be a substitute for this drug. I am about to tell my doctor to take me off this drug. At this rate I will be one head of skin in a months time. Hope a doctor or someone can help me. I am concerned that my A-fib will get worse if I don't take anything. What could someone suggest
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.